# SDR CALA9801173

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9696181190
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT RAISE TO THE UP POSITION AFTER TAKEOFF.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO HNL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG TRIM CYLINDER HYDRAULIC LINE RUPTURED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED AND OPERATION OF THE GEAR HANDLE CHECKED GOOD.
